# SDR DALA2024041704514

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 72,369 hours, 23,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 ROW 36 SEAT EMER LIGHT INOP. CORRECTIVE ACTION: FOUND WIRE BROKEN AT SPLICE UNDER FLOOR TRACK TRIM, REPAIRED WIRE AND SPLICE IAW SWP 20-12. EMERGENCY LIGHTS OPS NORMAL. (5575522)
